| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 17-20


R. K. Namdeo, S. Dubey, K. Tas
      Coincidence and fixed points of non-expansive type mappings on 2-metric spaces
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 803-811
      http://dx.doi.org/10.12988/imf.2007.07071

S. Inag, H. Senay
      B-binomial convolution and associated arithmetical functions and their properties
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 813-818
      http://dx.doi.org/10.12988/imf.2007.07072

F. G. Badia, M. D. Berrade
      Minimal repair model for systems under both unrevealed minor failures and unrevealed catastrophic failures
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 819-834
      http://dx.doi.org/10.12988/imf.2007.07073

Fei-tsen Liang
      Isoperimetric inequalities, the torsion problem, and the first eigenvalue of Laplacian of multiply-connected, compact surfaces with boundary
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 835-872
      http://dx.doi.org/10.12988/imf.2007.07074

G. M. Boudreaux
      An interesting orbit-induced partition of the class of all groups
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 873-891
      http://dx.doi.org/10.12988/imf.2007.07075

D. A. Mojdeh, M. M. Pourpasha
      Fuzzy defining number of the edge fuzzy graphs
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 893-904
      http://dx.doi.org/10.12988/imf.2007.07076

H. Mazaheri, M. Hossein Zadeh
      The maps preserving approximation
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 905-909
      http://dx.doi.org/10.12988/imf.2007.07077

A. Golchin, H. Mohammadzadeh
      On condition (EP)
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 911-918
      http://dx.doi.org/10.12988/imf.2007.07078

Ting-Zhu Huang, Gui-Xian Tian, Shu-Yu Cui
      On Schur complements of doubly diagonally dominant matrices and H-matrices
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 919-928
      http://dx.doi.org/10.12988/imf.2007.07079

K. K. Nwabueze
      An oblivious transfer scheme in Gaussian arithmetic
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 929-934
      http://dx.doi.org/10.12988/imf.2007.07080

C. C. Tsai
      Kernels of the method of fundamental solutions for Kirchhoff plates
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 935-945
      http://dx.doi.org/10.12988/imf.2007.07081

B. O. Oluyede, M. Terbeche
      On energy and expected uncertainty measures in weighted distributions
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 947-956
      http://dx.doi.org/10.12988/imf.2007.07082

I. Canak
      Tauberian conditions in terms of general control modulo of oscillatory behavior of integer order of sequences
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 957-962
      http://dx.doi.org/10.12988/imf.2007.07083

I. B. Yasar, A. Tuna
      \Psi-uniformly stability for time varying linear dynamic systems on time scales
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 963-972
      http://dx.doi.org/10.12988/imf.2007.07084

A. Altin
      The pitch and the angle of pitch of a closed piece of ruled surface in R_1^3
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 973-980
      http://dx.doi.org/10.12988/imf.2007.07085

L. Falcon-Morales, E. Bayro-Corrochano
      Design of algorithms of robot vision using conformal geometric algebra
      Int. Math. Forum, Vol. 2, 2007, no. 17-20, 981-1005
      http://dx.doi.org/10.12988/imf.2007.07086


Journals | Books | Author guidelines